# SDR TIMA2019090904

- Difficulty date: September 5, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N14MV
- Make and model: Beech 99
- Aircraft serial: U59
- Aircraft time: 46,088 hours, 56,081 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 21SM284
- Condition: Intermittent
- Location: Zone 100
- Part time: 46,088 hours, 56,081 cycles
- Component: Service Valve, Airight
- Component part number: 224001
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DID NOT RETRACT WHEN SELECTED.  INSPECTION DETERMINED THAT ONE OF THE ELECTRICAL SWITCHES ON THE SERVICE VALVE WAS INTERMITTANT.
